Tolerances and congruences on lattices

Melvin F. Janowitz

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 1, page 108-115
  • ISSN: 0011-4642

How to cite

top

Janowitz, Melvin F.. "Tolerances and congruences on lattices." Czechoslovak Mathematical Journal 36.1 (1986): 108-115. <http://eudml.org/doc/13562>.

@article{Janowitz1986,
author = {Janowitz, Melvin F.},
journal = {Czechoslovak Mathematical Journal},
keywords = {bounded lattice; isotone mappings; tolerances; congruences; Stone lattices; complementary tolerance; complete tolerance},
language = {eng},
number = {1},
pages = {108-115},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Tolerances and congruences on lattices},
url = {http://eudml.org/doc/13562},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Janowitz, Melvin F.
TI - Tolerances and congruences on lattices
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 1
SP - 108
EP - 115
LA - eng
KW - bounded lattice; isotone mappings; tolerances; congruences; Stone lattices; complementary tolerance; complete tolerance
UR - http://eudml.org/doc/13562
ER -

References

top
  1. M. A. Arbib, 10.1016/0005-1098(66)90011-2, Automatica 3 (1966), 161-189. (1966) Zbl0141.28402DOI10.1016/0005-1098(66)90011-2
  2. M. A. Arbib, Tolerance automata, Kybernetika, 3 (1967), 223 - 233. (1967) Zbl0153.01201MR0223185
  3. H. J. Bandelt, 10.1017/S0004972700007255, Bull. Austral. Math. Soc. 23 (1981), 367-381. (1981) Zbl0449.06005MR0625179DOI10.1017/S0004972700007255
  4. T. S. Blyth, M. F. Janowitz, Residuation Theory, Pergamon Press, 1972. (1972) Zbl0301.06001MR0396359
  5. L. Chajda, A characterization of distributive lattices by tolerance lattices, Arch. Math. Brno 15 (1979), 203-204. (1979) Zbl0439.06008MR0563147
  6. L. Chajda, B. Zelinka, Lattices of tolerances, Čas. pěst. Math. 102 (1977), 10-24. (1977) Zbl0354.08011MR0450152
  7. L. Chajda, B. Zelinka, Tolerance relation on lattices, Čas. pěst. mat. 99 (1974), 394- 399. (1974) Zbl0297.06001MR0360380
  8. L. Chajda, B. Zelinka, Minimal compatible tolerances on lattices, Czech. Math. J. 27 (1977), 452-459. (1977) Zbl0379.06002MR0457300
  9. L. Chajda, B. Zelinka, Complemented tolerances on lattices, Čas. pěst. mat. 109 (1984), 54-59. (1984) Zbl0536.06007MR0741208
  10. G. Czédli, Factor lattices by tolerances, Acta Sci. Math. (Szeged), 44 (1982), 35-42. (1982) MR0660510
  11. R. P. Dilworth, 10.2307/1969328, Annals of Math. 51 (1950), 348-359. (1950) Zbl0036.01802MR0033795DOI10.2307/1969328
  12. G. Grätzer, E. T. Schmidt, 10.1007/BF02023870, Acta Math. Acad. Sci. Hung. 9 (1958), 137-175. (1958) MR0100560DOI10.1007/BF02023870
  13. G. Grätzer, E. T. Schmidt, 10.1007/BF02066675, Acta Math. Acad. Sci. Hung. 12 (1961), 17-86. (1961) MR0133265DOI10.1007/BF02066675
  14. M. F. Janowitz, 10.1007/BF01904837, Acta Math. Acad. Sci. Hung. 16 (1965), 289-301. (1965) MR0186589DOI10.1007/BF01904837
  15. M. F. Janowitz, On a paper by Iqbalunnisa, Fund. Math. 78 (1973), 177-182. (1973) Zbl0327.06004MR0318020
  16. M. F. Janowitz, 10.2140/pjm.1977.73.87, Pacific J. Math. 73 (1977), 87-90. (1977) Zbl0371.06005MR0463059DOI10.2140/pjm.1977.73.87
  17. M. F. Janowitz, Note on the center of a lattice, Math. Slovaca 28 (1978), 235-242. (1978) Zbl0435.06013MR0534989
  18. С. S. Johnson, Jr., 10.2140/pjm.1971.39.703, Pacific J. Math. 39 (1971), 703-715. (1971) Zbl0228.20049MR0304245DOI10.2140/pjm.1971.39.703
  19. O. Ore, 10.1215/S0012-7094-42-00942-6, Duke Math. J., 9 (1942), 573 - 627. (1942) Zbl0060.06201MR0007388DOI10.1215/S0012-7094-42-00942-6
  20. B. J. Thome, 10.2140/pjm.1969.28.681, Pacific J. Math. 28 (1969), 681 - 698. (1969) MR0241560DOI10.2140/pjm.1969.28.681
  21. R. Wille, Complete tolerance relations of concept lattices, Preprint No. 794, Tech. Hochschule, Darmstadt, 1983, 23 pp. (1983) MR0815146
  22. E. С. Zeeman, The topology of the brain and visual perception, in "The topology of 3-manifolds", ed. M. K. Fort, Prentice-Hall, 240-256. MR0140374
  23. B. Zelinka, Tolerance in algebraic structures, Czech. Math. J. 20 (1970), 240-256. (1970) Zbl0197.01002MR0260653

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.